RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 1  


Efim Zelmanov. To the 60th anniversary
The Editorial Board of Algebra and Discrete Mathematics Journal
C

RESEARCH ARTICLE
Universal property of skew $PBW$ extensions
Juan Pablo Acosta, Oswaldo Lezama
1
Lie and Jordan structures of differentially semiprime rings
Orest D. Artemovych, Maria P. Lukashenko
13
On characteristic properties of semigroups
Vitaliy M. Bondarenko, Yaroslav V. Zaciha
32
New families of Jacobsthal and Jacobsthal-Lucas numbers
Paula Catarino, Paulo Vasco, Helena Campos, Ana Paula Aires, Anabela Borges
40
Quivers of $3\times 3$-exponent matrices
M. Dokuchaev, V. Kirichenko, M. Plakhotnyk
55
Finitely presented quadratic algebras of intermediate growth
Dilber Koçak
69
A tabu search approach to the jump number problem
Przemysław Krysztowiak, Maciej M. Sysło
89
Serial group rings of finite groups. General linear and close groups
Andrei Kukharev, Gena Puninski
115
Lattice groups
L. A. Kurdachenko, V. S. Yashchuk, I. Ya. Subbotin
126
On the units of integral group ring of $C_{n}\times C_{6}$
Ö. Küsmüş
142
On algebraic graph theory and non-bijective multivariate maps in cryptography
Vasyl Ustimenko
152
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020